# SDR IXXA20230901161

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 110,508 hours, 19,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 114T2800
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIRS OF DAMAGES TO THE #5 SLAT INBOARD SIDE, LINE MAINTENANCE REPORTED 15 INCH CRACK FOUND AT LEFT WING STATION 587 LEADING EDGE. AIRCRAFT GROUNDED. REMOVED AND REPAIRED DAMAGE ON LEFT WING FIXED LEADING EDGE AT STATION 587.15 IAW B767-300 SRM 51-70-01 PARAGRAPH 4E-4G AND 4I AS DIRECTED BY B767-300 SRM 57-41-01. GENERAL VISUAL INSPECTION OF WIRE BUNDLES UNDER REMOVED LEFT WING LEADING EDGE SKIN AT STATION 587 SATISACTORY. NO FAULTS FOUND.
